Paracontact semi-Riemannian submersions

Articles > Article · 2013

Authors: Yilmaz Gunduzalp, Bayram ŞAHİN

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2013, vol 37, pp 114-128

DOI: 10.3906/mat-1103-10

Summary

In this paper, we first define the concept of paracontact semi-Riemannian submersions between almost paracontact metric manifolds, then we provide an example and show that the vertical and horizontal distributions of such submersions are invariant with respect to the almost paracontact structure of the total manifold. The study is focused on fundamental properties and the transference of structures defined on the total manifold. Moreover, we obtain various properties of the O'Neill's tensors for such submersions and find the integrability of the horizontal distribution. We also find necessary and sufficient conditions for a paracontact semi-Riemannian submersion to be totally geodesic. Finally, we obtain curvature relations between the base manifold and the total manifold.

View details